# SDR AUS20030628

- Difficulty date: June 22, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2460 · DC Power Distribution System
- Part: Current Limiter
- Part number: ANL400
- Condition: Damaged
- Location: Dc Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) RT GENERATOR CURRENT LIMITER TERMINAL LOOSE.  POOR CONNECTION CAUSED LOCALISED HEATING OF THE CURRENT LIMITER RESULTING IN A BURNING SMELL.
